M.B. Pasticci, MD; F. Menichetti, MD; F. Di Candilo, MD
To the Editor: A 29-year-old man has been followed since 1987 at the Infectious Diseases Institute for a HIV infection contracted by intravenous drug abuse. His hematology values were always within the normal range, with the exception of a slight decrease of CD4 lymphocytes (0.478 X 109/L). His follow-up was uneventful until April 1989 when the patient developed purpuric lesions on the legs after 2 days of nimesulide therapy. When the drug was withdrawn, the lesions subsided completely. Two months later the patient was hospitalized at the Infectious Diseases Institute because of thrombocytopenic purpura. At admission, he had purpuric lesions
Learn more about subscription options.
Register Now for a free account.
Pasticci M, Menichetti F, Di Candilo F. Nimesulide, Thrombocytopenic Purpura, and Human Immunodeficiency Virus (HIV) Infection. Ann Intern Med. 1990;112:233-234. doi: 10.7326/0003-4819-112-3-233_2
Download citation file:
Published: Ann Intern Med. 1990;112(3):233-234.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only